On the Geometry of Choquet Simplexes.

Erik M. Alfsen

Mathematica Scandinavica (1964)

  • Volume: 15, page 97-110
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Alfsen, Erik M.. "On the Geometry of Choquet Simplexes.." Mathematica Scandinavica 15 (1964): 97-110. <http://eudml.org/doc/165894>.

author = {Alfsen, Erik M.},
journal = {Mathematica Scandinavica},
keywords = {functional analysis},
pages = {97-110},
title = {On the Geometry of Choquet Simplexes.},
url = {http://eudml.org/doc/165894},
volume = {15},
year = {1964},

AU - Alfsen, Erik M.
TI - On the Geometry of Choquet Simplexes.
JO - Mathematica Scandinavica
PY - 1964
VL - 15
SP - 97
EP - 110
KW - functional analysis
UR - http://eudml.org/doc/165894
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.